Gleason's problem for harmonic Bergman and Bloch functions on half-spaces

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

On the setting of the half-space Rn-1 × R+, we investigate Gleason's problem for harmonic Bergman and Bloch functions. We prove that Gleason's problem for the harmonic Lp-Bergman space is solvable if and only if p > n. We also prove that Gleason's problem for the harmonic (little) Bloch space is solvable.

Original languageEnglish
Pages (from-to)269-287
Number of pages19
JournalIntegral Equations and Operator Theory
Volume36
Issue number3
DOIs
Publication statusPublished - 2000 Mar

Bibliographical note

Funding Information:
Acknowledgement. The first author is partially supported by GARC(98) and KOSEF (98-0701-03-01-5). The second author is partially supported by KOSEF(981-0102-009-2). The third author wishes to acknowledge the financial support of the Korea Research Foundation made in the program year of 1997-1998.

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Gleason's problem for harmonic Bergman and Bloch functions on half-spaces'. Together they form a unique fingerprint.

Cite this